# SDR 9706479874

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48108
- Engine: Pwa JT8D17
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Trans
- Part number: 41800044
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 17,471 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, THE RIGHT ENGINE OIL PRESSURE INDICATION DECREASED TO 32 PSI.  AIRCRAFT DIVERTED TO ATL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT ENGINE OIL PRESSURE TRANSMITTER.  OPERATIONAL CHECK OK.
